Pennsylvania, 2007

Hail and Damaging Winds in Pennsylvania, June 1, 2007

June 1, 2007 · NWS PHI · 8 events in 4 counties and zones

An unseasonably warm and humid day for early June helped trigger scattered showers and thunderstorms that did become severe.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

An unseasonably warm and humid day for early June helped trigger scattered showers and thunderstorms that did become severe.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 1, 11:35 AM EST, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 1, 11:35 AM EST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 PM EDT FRI JUN 1 2007

.SYNOPSIS...
A VERY WARM AND HUMID AIRMASS WILL BE ACROSS THE AREA TODAY AS HIGH
PRESSURE REMAINS OFF THE EAST COAST. THE HEAT AND HUMIDITY WILL
RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA BOTH
TODAY AND SATURDAY. THE THUNDERSTORMS WILL BE ACCOMPANIED BY
DOWNPOURS WHICH MAY RESULT IN LOCALIZED FLOODING.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE SEE A WEAK UPPER JET THIS MORNING WELL TO THE NORTH THAT COULD
PROVIDE SOME UPPER SUPPORT FOR AFTERNOON CONVECTION. IT IS TIED TO A
WEAK MID LEVEL IMPULSE THAT SHOWS UP OVER OH ON THE MORNING WATER
VAPOR IMAGERY AND THAT IS PROGGED MORE FOR THE NORTHERN AND CENTRAL
ZONES THAN THE SOUTHERN ONES. THERE MAY BE SOME LEFTOVER BOUDARIES
FROM LAST NIGHTS CONVECTION IN THE NORTH, AND THERE MAY BE SOME
DIFFERENTIAL HEATING FOR THE SLOPES OF THE NWRN AREAS, AND EACH
COULD ACT AS A SMALL SCALE TRIGGER GIVEN DECENT CAPES NORTH AND
CENTRAL. DOWN SOUTH, THE CAPES DONT LOOK QUITE AS IMPRESSIVE AND
POSSIBLY THE BEST TRIGGER WOULD BE A SEA OR BAY BREEZE. WINDS JUST
ABOVE THE SFC ARE NOT STRONG, BUT THEY DO HAVE A WESTERLY COMPONENT
AND MAY ACT TO RETARD THE WESTWARD PROGRESSION OF THE SEA BREEZE.
GIVEN ALL THIS, WE LOWERED THE POPS DOWN SOUTH TO SLIGHT CHANCE,
WHICH HAD THE AFFECT OF MAKING THEM SILENT IN THE TONIGHT PORTION OF
THE TEXT PRODUCT. GIVEN THE PWATER VALUES, THE MENTION OF HEAVY RAIN
WHERE WE MAINTAINED A CHANCE LOOKED GOOD. UPPER WIND FIELDS ARE
FAIRLY WEAK, SO WHILE NO SEVERE WEATHER IS EXPECTED, A FEW OF THE
SLOW MOVERS WILL RESULT IN SOME LOCAL FLOODING LIKE ON THURSDAY.

SKY COVER LOOKS MOSTLY SUNNY AT THIS TIME, BUT SHOULD GO TO PARTLY
SUNNY SOON GIVEN THE DYNAMICS AND THE CONVECTIVE TEMPS. THE
ANTICIPATED SLOW MOVEMENT OF THE SEA BREEZE MAY MAKE INLAND PORTIONS
OF THE COASTAL COUNTIES MOVE TO TEMPERATURES CLOSE TO WELL-INLAND
VALUES, OTHERWISE SOUNDINGS GENERALLY SUPPORTED TEMPERATURES PUSHING
90 AWAY FROM WATER AND HIGHER ELEVATIONS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
SHOWERS AND THUNDER WILL DIMINISH TONIGHT AND THEN FIRE UP AGAIN
ON SATURDAY AFTERNOON AS THE VERY WARM AND HUMID AIR MASS REMAINS
IN PLACE. THUNDERSTORM DEVELOPMENT WILL BE TIED TO WEAK UPPER
FEATURES WHICH ARE NOT WELL HANDLED BY THE MODELS,SO A GENERIC 30/40
POP WAS USED FOR SATURDAY FOR NOW. THE BETTER CHANCES WILL BE ACROSS
THE NORTH, CLOSER TO THE BETTER WESTERLY FLOW ALOFT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
THE PERIOD BEGINS WITH THE WEAKENING OF THE UPPER RIDGE OVER THE
MID-ATLANTIC REGION. FURTHER TO THE WEST, A DEEP NORTHERN STREAM
TROF IS FORECAST TO MOVE ACROSS THE UPPER MISSISSIPPI VALLEY WHILE
SOME WEAKER SOUTHERN STREAM ENERGY TRACKS OVER THE SOUTHEASTERN
UNITED STATES. SURFACE REFLECTIONS ARE FORECAST TO BE IN PLACE WITH
BOTH SYSTEMS. WHILE IT APPEARS BOTH SYSTEMS WILL MERGE SOMETIME ON
TUESDAY WELL TO OUR NORTH, THE REGION WILL BE SQUEEZED SUNDAY AND
MONDAY. A COLD FRONT IS EXPECTED TO CROSS THE FORECAST AREA ON
WEDNESDAY.

WHILE SOLUTIONS MAINTAIN A GOOD CONSENSUS WITH NORTHERN STREAM
ENERGY, THERE ARE SOME ISSUES WITH THE SOUTHERN FEATURE AND HOW
CLOSE IT WILL TRAVEL TO THE COAST AS IT LIFTS FROM THE GULF OF
MEXICO. IN SHORT, A BLEND OF THE ECMWF AND NCEP ENSEMBLE WAS USED TO
CONSTRUCT THE SUNDAY THROUGH TUESDAY PERIOD. THIS METHOD WAS USED TO
GIVE THE SOUTHERN STREAM LOW AN INTERMEDIATE TRACK BETWEEN ALL THE
SOLUTIONS. FOR US, THIS KEEPS THE LOW FAR ENOUGH OFFSHORE WHERE ONLY
MARINE INTERESTS COULD BE AFFECTED. FOR WEDNESDAY AND THURSDAY, MORE
WEIGHT WAS GIVEN TO THE NCEP ENSEMBLE MEAN.

ILL KEEP THE MENTION OF SHOWERS AND THUNDERSTORMS FROM SUNDAY
THROUGH TUESDAY AS BOTH SYSTEM ARE FORECAST TO WORK CLOSER TO THE
REGION BEFORE SENDING A BOUNDARY THROUGH THE REGION. A SECONDARY
BOUNDARY IS EXPECTED FOR WEDNESDAY, BUT AFTER MOST OF THE MOISTURE
DEPARTS. FOR THIS REASON, ILL JUST PAINT SOME POPS ACROSS THE
NORTHERN HALF OF THE CWA. THURSDAY LOOKS DRY AT THIS TIME IN A POST
FRONTAL ENVIRONMENT.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
SHOWERS AND TSTMS WILL CONTINUE TO DISSIPATE THROUGH THE LATE NIGHT
HOURS AND BE GONE BY SUNRISE. THEY SHOULD NOT GET ANY FARTHER S THAN
PHL. IN THE TAFS, I KEPT SOME SHWRS AND TSTMS UNTIL 08Z WITH THE
EXPECTATION THEY SHOULD BE GONE AFTER THAT. THEN THERE SHOULD BE
MVFR CONDITIONS AT ABE/RDG FROM LIGHT FOG DUE TO THE RAIN THAT FELL.
THESE MVFR VSBYS COULD GET INTO PHL/PNE/TTN BUT CONFIDENCE IS LOW SO
IT IS NOT YET IN THE TAFS. DURING THE DAY FRIDAY, ANY FOG/LIGHT FOG
WILL DISSIPATE BY 14Z WITH VFR CONDITIONS AT ALL SITES. SCTD TSTMS
ARE AGAIN EXPECTED TO FORM THIS AFTN AND EVENING WITH THE BEST
CHANCES MAINLY TO THE N OF PHL AND HAVE INCLUDED A CB GROUP FOR THE
AFTN/EVENING HOURS.

THEN BEYOND THE TERMINAL FCST PERIOD, SCTD SHOWERS OR TSTMS COULD
DEVELOP AGAIN EACH AFTN/EVENING THROUGH TUE.

&&

.MARINE...
BERMUDA HIGH PRESSURE HAS DEVELOPED PUTTING THE FORECAST WATERS
UNDER A S TO SW FLOW REGIME ON THE WESTERN PERIFERY OF THE HIGH.
CONDITIONS SHOULD REMAIN TRANQUIL ON THE COASTAL WATERS TODAY,
BUT SOME TSTMS THAT DEVELOP ON LAND MOVE OVER THE WATER THIS AFTN OR
EVENING AND AGAIN SATURDAY AFTERNOON/EVENING CAUSING SOME GUSTY
WINDS. OTHERWISE, WINDS AND SEAS SHOULD STAY BELOW SCA CRITERIA INTO
SUNDAY MORNING. DEPENDING ON A LOW PRESSURE FROM THE SOUTH /SEE NEXT
PARAGRAPH/, SEAS MIGHT INCREASE TO SCA LATE SUNDAY.

THEN, A LOW PRESSURE SYSTEM, THAT IS ORIGINATING IN THE TROPICS IS
EXPECTED TO MOVE NE FROM FLORIDA TO THE CAROLINAS OVER THE WEEKEND
AND THEN THIS LOW SHOULD MOVE BY THE COASTAL WATERS OF NJ/DE
SOMETIME IN THE SUNDAY NIGHT/MONDAY TIMEFRAME. THE CURRENT FCST WILL
ONLY SHOW WINDS AND SEAS THAT WOULD SUPPORT SCA, HOWEVER, DEPENDING
ON THE TRACK OF THIS LOW, ROUGH SEAS AND POSSIBLY GALE FORCE WINDS
COULD AFFECT THE COASTAL WATERS AND PERHAPS LOWER DELAWARE BAY.

THERE IS A LOW RISK OF RIP CURRENTS TODAY. DEPENDING ON THE LOW
PRESSURE SYSTEM MENTIONED ABOVE, ENHANCED RIP CURRENTS COULD AFFECT
THE AREA SUNDAY AND MONDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...PO
NEAR TERM...DELISI
SHORT TERM...PO
LONG TERM...RK
AVIATION...RNS
MARINE...RNS
Hazardous weather outlook, Jun 1, 2:51 AM EST, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EDT FRI JUN 1 2007

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-020800-
NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
351 AM EDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND PERSIST
THROUGH THE EARLY EVENING. THE RATHER SLOW MOVEMENT OF THE STORMS
WILL RESULT IN LOCALIZED FLOODING IN AREAS OF PERSISTENT DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-DEZ004-NJZ014-024>026-020800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
351 AM EDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN DELAWARE...DELAWARE BAY WATERS...CENTRAL NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. DOWNPOURS AND
LIGHTNING WILL AFFECT THE COASTAL AREAS AND WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LOW PRESSURE SYSTEM, THAT IS ORIGINATING IN THE TROPICS IS
EXPECTED TO MOVE NE FROM FLORIDA TO THE CAROLINAS OVER THE WEEKEND
AND THEN THIS LOW SHOULD MOVE BY THE COASTAL WATERS OF NJ/DE
SOMETIME IN THE SUNDAY NIGHT/MONDAY TIME FRAME. DEPENDING ON THE
TRACK OF THIS LOW, ROUGH SEAS AND POSSIBLY GALE FORCE WINDS COULD
AFFECT THE COASTAL WATERS AND PERHAPS LOWER DELAWARE BAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 1, 10:21 AM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1121 AM EDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     5 NNE PHILLIPSBURG      40.76N 75.15W
05/31/2007                   WARREN             NJ   COUNTY OFFICIAL

            TREE DOWN ALONG COUNTY ROUTE 519 IN HARMONY TOWNSHIP.

0535 PM     HAIL             MACUNGIE                40.52N 75.55W
05/31/2007  E0.50 INCH       LEHIGH             PA   TRAINED SPOTTER

0600 PM     HAIL             BRODHEADSVILLE          40.92N 75.40W
05/31/2007  E0.88 INCH       MONROE             PA   TRAINED SPOTTER

0830 PM     TSTM WND DMG     7 NW ALBURTIS           40.58N 75.69W
05/31/2007                   LEHIGH             PA   EMERGENCY MNGR

            TREES AND ELECTRIC POLES DOWN NEAR THE INTERSECTION OF
            OLD ROUTE 22 AND ROUTE 863 NEAR NEW SMITHVILLE IN
            WEISENBERG TOWNSHIP.

0830 PM     HAIL             7 NW ALBURTIS           40.58N 75.69W
05/31/2007  E0.75 INCH       LEHIGH             PA   EMERGENCY MNGR

            HAIL COVERED THE GROUND IN NEW SMITHVILLE, PA.

&&

JJM
Special weather statement, Jun 1, 1:16 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 PM EDT FRI JUN 1 2007

NJZ001-007-011945-
SUSSEX-WARREN-
216 PM EDT FRI JUN 1 2007

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX AND WARREN COUNTIES...

AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ALONG THE EASTERN PIKE AND MONROE COUNTY BORDER.
AND WAS MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR CRANDON
LAKES AROUND 245 PM...NEWTON...ALLAMUCHY AROUND 300 PM...ANDOVER
AROUND 315 PM...LAKE MOHAWK AND OGDENSBURG AROUND 330 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO AROUND 40 MPH ARE POSSIBLE.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS LIGHTNING FROM THIS STORM.
IF YOU SEE THREATENING WEATHER, SEEK SHELTER IMMEDIATELY.

TFG
Special weather statement, Jun 1, 1:33 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
233 PM EDT FRI JUN 1 2007

NJZ007-PAZ055-012000-
MONROE-WARREN-
233 PM EDT FRI JUN 1 2007

...A STRONG THUNDERSTORM WILL AFFECT MONROE AND WARREN COUNTIES...

AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MIDDLE SMITHFIELD TOWNSHIP IN MONROE COUNTY
AND WAS MOVING SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR
BLAIRSTOWN AROUND 315 PM...ALLAMUCHY AND ALLAMUCHY-PANTHER VALLEY
AROUND 400 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

TFG

The radar

The Philadelphia radar (KDIX), 136 km away, was scanning. The volume nearest the first event began at 19:00 UTC.

Open the radar archive at this moment

Event by event

6 thunderstorm wind, 2 hail. Local standard time, as filed.

Thunderstorm Wind, Monroe

When
June 1, 2:00 PM EST
Where
Monroe County, Echo Lake
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.070, -75.050

A severe thunderstorm knocked down several large tree limbs in Middle Smithfield Township. There was also some marble size hail.

Thunderstorm Wind, Monroe

When
June 1, 2:49 PM EST
Where
Monroe County, Marshalls Creek
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.030, -75.130

Another severe thunderstorm tore down trees in Smithfield Township.

Hail, Monroe

When
June 1, 3:00 PM EST
Where
Monroe County, Shawnee on Deleware to Marshalls Creek
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.020, -75.120

The same severe thunderstorm dropped nickel to quarter size hail in Marshalls Creek and Shawnee in Smithfield Township.

Thunderstorm Wind, Monroe

When
June 1, 3:30 PM EST
Where
Monroe County, Shawnee on Deleware
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.020, -75.120

The third severe thunderstorm of the afternoon knocked down a few large trees in and around Shawnee on the Delaware. One downed tree pulled down wires down onto a vehicle, but no injuries were reported. The three severe thunderstorms did cause scattered power outages in eastern Monroe County.

Thunderstorm Wind, Berks

When
June 1, 4:55 PM EST to 6:00 PM EST
Where
Berks County, Mohnton to Hamburg
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.280, -75.980

A series of severe thunderstorms tore down several trees and wires across the western half of Berks County.

Hail, Berks

When
June 1, 5:40 PM EST
Where
Berks County, Kutztown
Measured
0.88 in hail
Reported by
Public
Coordinates
40.520, -75.780

A severe thunderstorm dropped nickel size hail in Kutztown. So much hail fell that it briefly covered the ground.

Thunderstorm Wind, Lehigh

When
June 1, 5:45 PM EST to 6:00 PM EST
Where
Lehigh County, Trexlertown to Center Vly
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.550, -75.620

A severe thunderstorm knocked down several trees and wires across the southern part of Lehigh County from Upper Macungie Township southeast through Upper Saucon Township.

Thunderstorm Wind, Bucks

When
June 1, 6:15 PM EST to 6:30 PM EST
Where
Bucks County, California to Doylestown
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.480, -75.350

A severe thunderstorm partially tore off the roof of a house in Richland Township. It also knocked down several trees in the central and upper part of Bucks County.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2007Every state in 2007This day in weather historyWarnings in Pennsylvania, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39551, 39556, 39561, 39568, 39635, 39654, 39642, 39644.